# SDR SWIA202164458

- Difficulty date: December 2, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT MLG AUXILIARY SPAR PANEL 642AZ MATTING SURFACES ARE CORRODED.    (C CHECK RO 2/17/2022)   REMOVED AND REPLACED RH MLG AUXILIARY SPAR ANGLE UNDER PANEL 642AZ REF CRJ700 SRM 51-42-21-001-001-A01, DRAWING CC670-10320 REV -F.  LEAK CHECKS GOOD.  COMPLIED WITH ST 51-900-1002-SKY, 28-900-1000-SKY.
